# SDR DL76L962308

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 14,917 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE STALLED AT CRUISE, ENGINE WAS SHUTDOWN.  A/C MADE AN UNSCHEDULED LANDING IN YYR.  NR 1 ENGINE CHANGE.
